# SDR UPS08B52442

- Difficulty date: March 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- Aircraft serial: 27154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT BS 1120 TENSION TIE FRAME DOUBLER CRACKED ABOUT 0.030 INCH.  LEFT BS 1120 TENSION TIE FRAME DOUBLER REPLACED.
